A robust algorithm for the solution of electromagnetic problems over a frequency interval via the Pade approximation


Kuzuoglu M. , Mittra R.

MICROWAVE AND OPTICAL TECHNOLOGY LETTERS, vol.20, no.6, pp.376-380, 1999 (Journal Indexed in SCI) identifier

Abstract

In this paper, we present an efficient and systematic algorithm for the solution of electromagnetic scattering and radiation problems over a wide frequency interval. The algorithm is based on the evaluation of the Pade approximant of the solution vector, constructed at a minimum number of expansion frequencies within the interval of interest. The bisection algorithm introduced in this paper is robust. It keeps the approximation error bounded by a predefined constant over the entire frequency band. (C) 1999 John Wiley & Sons, Inc.